# SDR CA070202017

- Difficulty date: February 1, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 3,747 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Corroded
- Location: Power Junction
- Part time: 3,758 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A PREFLIGHT INSPECTION WHEN THE FLAPS WERE SELECTED TO LOWER A COMPLETE POWER FAILURE RESULTED. UPON INSPECTION BY THE AMO THE POWER JUNCTION BOX PLUG WAS FOUND CORRODED RESULTING IN PINS BREAKING WHEN PLUG WAS PULLED APART FOR INSPECTION. THIS PLUG FAILURE RESULTED IN A POOR CONTINUITY FROM THE MASTER SOLENOID AND THE MASTER SWITCH RESULTING IN A 12+ VOLTAGE LOSS AND THE HOMINOID FAILING TO ENGAGE. (TC NR 20070202017)
